TU Darmstadt / ULB / TUbiblio

Asymptotic structure of charged colloids between two and three dimensions: the influence of salt

Klapp, S. H. L. and Grandner, S. and Zeng, Y. and von Klitzing, R. (2008):
Asymptotic structure of charged colloids between two and three dimensions: the influence of salt.
In: Journal of Physics-Condensed Matter, 20, (49), ISSN 0953-8984,
[Online-Edition: http://dx.doi.org/10.1088/0953-8984/20/49/494232],
[Article]

Item Type: Article
Erschienen: 2008
Creators: Klapp, S. H. L. and Grandner, S. and Zeng, Y. and von Klitzing, R.
Title: Asymptotic structure of charged colloids between two and three dimensions: the influence of salt
Language: German
Journal or Publication Title: Journal of Physics-Condensed Matter
Volume: 20
Number: 49
Divisions: 05 Department of Physics > Institute for condensed matter physics
05 Department of Physics
Date Deposited: 28 Apr 2017 11:02
Official URL: http://dx.doi.org/10.1088/0953-8984/20/49/494232
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item